Affordable Access

Probabilistic interpretation of a system of semi-linear parabolic partial differential equations

Authors
Publication Date
Disciplines
  • Law
  • Mathematics

Abstract

Probabilistic interpretation of a system of semi-linear parabolic partial differential equations ANNALES DE L’I. H. P., SECTION B ETIENNE PARDOUX FRÉDÉRIC PRADEILLES ZUSHENG RAO Probabilistic interpretation of a system of semi-linear parabolic partial differential equations Annales de l’I. H. P., section B, tome 33, no 4 (1997), p. 467-490. <http://www.numdam.org/item?id=AIHPB_1997__33_4_467_0> © Gauthier-Villars, 1997, tous droits réservés. L’accès aux archives de la revue « Annales de l’I. H. P., section B » (http://www.elsevier.com/locate/anihpb), implique l’accord avec les condi- tions générales d’utilisation (http://www.numdam.org/legal.php). Toute uti- lisation commerciale ou impression systématique est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit conte- nir la présente mention de copyright. Article numérisé dans le cadre du programme Numérisation de documents anciens mathématiques http://www.numdam.org/ 467 Probabilistic interpretation of a system of semi-linear parabolic partial differential equations Etienne PARDOUX Frédéric PRADEILLES Zusheng RAO Centre de Mathematiques et Informatique, Universite de Provence, 39, rue Joliot Curie, F-13453 Marseille Cedex 13, France, E-mail: pardoux @ gyptis.univ-mrs.fr ENSAE, 10, avenue Edouard Belin, F-31055 Toulouse Cedex, France Department of Mathematics, University of South-Florida, Tampa, FL 33620-5700, USA. Ann. Inst. Henri Poincaré, Vol. 33, n° 4, 1997, p. .490. Probabilités et Statistiques ABSTRACT. - We obtain a probabilistic interpretation for systems of second order nonlinear parabolic partial differential equations by using a backward stochastic differential equation associated to a diffusion- transmutation process. Key words: System of parabolic partial differential equations, backward stochatic dif- ferential equation, viscosity solution. RESUME. - Nous obtenons une formule probabiliste pour la solution de viscosite d’un systeme d’équations aux derivee

There are no comments yet on this publication. Be the first to share your thoughts.